# SDR CALA0400573

- Difficulty date: July 14, 2004
- Submitted: July 16, 2004
- Operation: Air carrier
- Aircraft: N76355
- Make and model: Boeing 7373T0
- Aircraft serial: 23593
- Aircraft time: 49,160 hours, 25,819 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26601
- Condition: Cracked
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN NR 3 SLAT SKIN LOWER EDGE AT RIVET HOLES ADJACENT TO ACTUATOR.  THE CRACKED AREA WAS CUT OUT AND A DOUBLER WAS INSTALLED IAW SRM 57-43-01, FIGURE 206.
